Alert archive / California / Special Marine Warnings in 2026
Special Marine Warning 21, NWS Eureka, CA
NWS Eureka, CA issued this special marine warning at Feb 16, 2026, 11:41 PM PST. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2026, 11:41 PM PST (07:41 UTC)
- Expired
- Feb 17, 2026, 12:15 AM PST
- In force
- 34 min
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Eureka (Bunker Hill) radar (KBHX), 24 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 7.7 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
705
WHUS56 KEKA 170741
SMWEKA
PZZ450-455-475-170815-
/O.NEW.KEKA.MA.W.0021.260217T0741Z-260217T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Eureka CA
1141 PM PST Mon Feb 16 2026
The National Weather Service in Eureka has issued a
* Special Marine Warning for...
Pt St George to Cape Mendocino out 10 nm...
Cape Mendocino to Pt Arena out 10 nm...
Cape Mendocino to Pt Arena 10 to 60 nm...
* Until 1215 AM PST.
* At 1141 PM PST, a strong thunderstorm was located 21 NM southwest
of Cape Mendocino, moving east at 35 knots.
HAZARD...Waterspout possible and small hail
SOURCE...Radar indicated.
IMPACT...
* Locations impacted include...
Cape Mendocino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.
&&
LAT...LON 4019 12487 4038 12490 4044 12470 4044 12464
4046 12464 4055 12436 4051 12439 4049 12438
4044 12441 4038 12437 4034 12436 4032 12435
4026 12436 4022 12431
TIME...MOT...LOC 0740Z 263DEG 36KT 4029 12482
MAX HAIL SIZE...<.75 IN
MAX WIND GUST...<34 KTS
$$
JJW1 follow-up statement
342
FZUS76 KEKA 170815
MWSEKA
Marine Weather Statement
National Weather Service Eureka CA
1215 AM PST Tue Feb 17 2026
PZZ450-455-475-170825-
/O.EXP.KEKA.MA.W.0021.000000T0000Z-260217T0815Z/
1215 AM PST Tue Feb 17 2026
...SPECIAL MARINE WARNING HAS EXPIRED...
The affected areas were...
Pt St George to Cape Mendocino out 10 nm...
Cape Mendocino to Pt Arena out 10 nm...
Cape Mendocino to Pt Arena 10 to 60 nm...
&&
LAT...LON 4019 12487 4038 12490 4044 12470 4044 12464
4046 12464 4055 12436 4051 12439 4049 12438
4044 12441 4038 12437 4034 12436 4032 12435
4026 12436 4022 12431
TIME...MOT...LOC 0741Z 263DEG 36KT 4029 12480
$$
JJWWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this special marine warning went out at Feb 16, 2:17 PM PST, 9 hours 24 minutes earlier.
Area forecast discussion, Feb 16, 2:17 PM PST, 9 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
217 PM PST Mon Feb 16 2026
.SYNOPSIS...Major winter weather impacts with low elevation
snowfall expected tonight through Thursday. A warmer storm with
significant impacts possible next weekend.
&&
KEY MESSAGES:
* Tonight through Tuesday night heavy wet snow will result in
dangerous travel conditions, downed trees and possible power
outages. Heavy wet snow will impact travel on highways 199,
299, 36, 101 and 3.
* Small hail accumulation expected for low elevations along NW
California Coast with heavy showers, especially on Tuesday.
* Additional periods of rain with low elevation snow are expected
Wednesday through Thursday.
* Heavy rain with higher snow levels and strong gusty winds possible
next weekend.
&&
.DISCUSSION...Cold frontal boundary moved across the North Coast
this afternoon. A colder air mass will follow behind a secondary
trough passage later this evening and overnight. Snow levels are
forecast to plummet to 2000 to 2500 feet later tonight and may dip
down to 1500 feet in locally heavy precipitation. Mesoscale and
global spectral models continue to show an uptick in convective
precipitation tonight through Tuesday as a 500mb cold core digs
offshore the northern California coast. Shallow instability and
low CAPE (<500j/kg) may result in isolated low topped storms and
small hail. Deeper dendritic growth zone from 2000-3000 feet tonight
and Tuesday will yield heavy snow for elevations above 2000-2500
feet. Confidence for over 4 inches in 6 hours is highest for Humboldt,
Del Norte and southern Trinity Counties where HREF continues to
indicate over an 80% chance. Chance for over 4 inches also increases
for northern Mendocino and northern Lake, generally above 2500-3000
feet. Greater impacts are likely for lower elevations around
1500-2500 feet, particularly in northern Mendocino on high 101
later tonight or early Tuesday where 1 to 3 inches are expected.
The greatest uncertainty is with snow levels. Heavy precip rates
will drive down freezing levels and result in bursts of heavy
snow and/or small hail that will stick to the roads. For that
reason the winter weather advisory has been upgraded to a warning
for northern Mendocino and Lake. Confidence in winter storm
warning amounts (5 inches or more above 1500 feet) is not high (a
30-50% chance) for locations like Cobb by 10 AM Tuesday.
Greater impacts are forecast for Berry Summit on highway 299 and
Collier Tunnel on highway 199 where up to 1 foot of snow may
accumulate during the next 24 to 36 hours. Lesser amounts are
forecast for the Weaverville area (Hwy 299 at Oregon Mountain and
Buckhorn Summit) where 2 to 5 inches are expected in 24-36 hours.
A Winter Storm Warning remains in effect from this evening
through Wednesday afternoon for elevations above 2000 feet in Del
Norte, Humboldt and Trinity Counties.
Showers and low snow levels (2000 feet) are expected to continue
on Wednesday and Thursday as another cold trough drops down from
the NW. Models are not in super great agreement with the timing,
snow amounts/intensity and snow levels. On Wednesday, ensemble
guidance indicates about a 30-40% chance for 2 inches in 6 hours
above 2000 feet with a spread of 500 feet either side of that.
Chance for > 2 inches above 2000 feet (+/- 500 feet) in 6 hours
increases to 60-80% Wed night into Thu morning. This will likely
result in more winter weather products with major impacts on our
highways, particularly at pass level. This is the first major snow
of the season for NW California and it is best to remain off the
roads and stay home if at all possible until snow levels increase.
A break in the precipitations will be possible on Friday, before
a warmer and potentially windier storm takes aim on NW California
this upcoming weekend. This storm system could pack a wallop with
strong damaging winds and heavy rain. CW3E AR landfall tool,
mainly the ECMWF ensemble, is depicting over a 70% chance for a
long duration (36-48 hours) of IVT > 250 kg/m/s. GFS ensemble is
not as high (50-60% chance) with somewhat shorter duration. The
risk for flooding will increase. To what magnitude and exact
details remain elusive at this point, but it is large scale
pattern that is conducive for hydro concerns (flooding) for our
area. Stay tuned for more details.
&&
.AVIATION...(18Z TAFs)...VFR to MVFR conditions are being observed
at the terminals as rain showers continue. Interior valleys,
including UKI saw low stratus and fog this morning with moisture
from the recent rains. Mainly MVFR to VFR conditions are expected,
except during periods of heavy showers, where IFR ceilings and
visibilities are possible. Gusty northwest winds are possible this
afternoon and evening, exceeding 20 kts at times. Small hail showers
are possible overnight into Tuesday at the coastal terminals.
Isolated thunderstorms along with gusty and erratic winds of 30 kts
or higher are possible with these showers. There is a possible low
level wind shear threat as well with these winds, especially in
sheltered interior valleys, including UKI, where winds at 2 kft AGL
are likely to be much higher than the surface winds. JB
&&
.MARINE...Northerly winds have increased behind a cold frontal
passage, with gusts of 30 kts or higher being observed on the buoys.
Gale force gusts are possible this afternoon and evening, especially
in the southern waters. Steep seas of 7 to 9 ft will be associated
with these winds. Combined seas of 9 to 12 ft are possible when
factoring in a decaying northwest swell at around 7 ft. This evening
and overnight, winds will turn westerly but remain elevated with
widespread gusts of 20 to 30 kts. Greater instability will bring
heavy rain showers tonight, the strongest of which could bring
isolated thunderstorms, gale force gusts, small hail, and isolated
waterspouts.
West winds ease slightly Tuesday, especially by the afternoon in
areas close to shore from about Trinidad northward, where gusts may
subside to 10 to 15 kts. Elsewhere, gusts of 15 to 20 kts are likely
through the day Tuesday. The bigger impact will be the mid period
northwest swell building Tuesday morning, which is expected to peak
at around 14 to 16 ft at 13 seconds. This could bring combined seas
up to 18 ft, especially in the outer waters, by Tuesday afternoon.
Winds turn southerly again Wednesday as another front approaches the
area. Models diverge on the strength of the southerly winds ahead of
the front, with gusts up to 25 to 30 kts possible. Winds quickly
turn northerly behind the front Wednesday night into Thursday with
gale force gusts possible in the outer waters. Steep wind waves are
possible with these winds and could propagate into the inner waters.
Northerly winds ease Friday into early Saturday as an additional
storm system approaches the area. Strong southerly winds, possibly
with gale or storm force gusts, are possible by Saturday. JB
&&
.COASTAL FLOODING...High astronomical tides resulted in minor
coastal flooding at high tide late this morning, with the tide
reaching 8.82 ft above MLLW. The surge was around 1.4 feet at high
tide this morning. The same anomaly at high tide tomorrow, which is
at 11:30 AM at the North Spit tide gauge, would result in a tide of
8.6 to 8.7 ft MLLW. Should the tide exceed 8.8 ft MLLW, minor
coastal flooding is possible around Humboldt Bay, including the
Arcata Bottoms and in King Salmon. JB
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Winter Weather Advisory from 10 PM this evening to 4 PM PST
Wednesday for CAZ101-103.
Winter Storm Warning from 7 PM this evening to 4 PM PST
Wednesday for CAZ102-105-106.
Winter Storm Warning from 10 PM this evening to 4 PM PST
Wednesday for CAZ104.
Winter Storm Warning until 4 PM PST Wednesday for CAZ107-
108.
Winter Storm Warning from 10 PM Tuesday to 4 PM PST
Wednesday for CAZ110-111-114-115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 10 PM PST Wednesday for PZZ450-
470.
Small Craft Advisory until 1 PM PST this afternoon for
PZZ455.
Gale Warning until 10 AM PST Tuesday for PZZ455.
Gale Warning until 10 AM PST Tuesday for PZZ475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngIn the hours before
Special weather statement, Feb 16, 8:56 PM PST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Eureka CA
856 PM PST Mon Feb 16 2026
CAZ101>103-105-106-170530-
Northern Humboldt Interior CA-Northern Humboldt Coast CA-Coastal
Del Norte CA-Del Norte Interior CA-Southern Humboldt Interior CA-
856 PM PST Mon Feb 16 2026
...A SHOWER WILL IMPACT DEL NORTE AND NORTH CENTRAL HUMBOLDT COUNTIES
UNTIL 930 PM PST...
At 856 PM PST, Doppler radar was tracking a shower 12 miles northwest
of Orick, or 11 miles southwest of Klamath, moving southeast at 30
mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Eureka, Arcata, Orick, Klamath, Willow Creek, Trinidad, Weitchpec,
Westhaven-Moonstone, McKinleyville, Maple Creek, Gasquet, Blue
Lake, Klamath Glen, Requa, Fieldbrook, Arcata Arpt and Kneeland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4164 12412 4191 12405 4183 12370 4172 12366
4160 12372 4159 12368 4155 12369 4154 12365
4146 12361 4138 12366 4138 12357 4063 12384
4081 12411 4085 12409 4086 12417 4103 12411
4105 12415 4114 12416 4122 12411 4143 12406
TIME...MOT...LOC 0456Z 300DEG 28KT 4143 12417
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
EYSSpecial weather statement, Feb 16, 9:39 PM PST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Eureka CA
939 PM PST Mon Feb 16 2026
CAZ103-105-170615-
Northern Humboldt Coast CA-Northern Humboldt Interior CA-
939 PM PST Mon Feb 16 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HUMBOLDT COUNTY
UNTIL 1015 PM PST...
At 939 PM PST, Doppler radar was tracking a strong thunderstorm near
Orick, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Pea size hail accumulating on roadway pose a
danger for motorists. Drive with increased care.
Locations impacted include...
Orick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4131 12409 4136 12381 4116 12383 4124 12411
4126 12410 4127 12410 4129 12409
TIME...MOT...LOC 0538Z 277DEG 20KT 4125 12400
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DSSpecial weather statement, Feb 16, 10:43 PM PST, 58 minutes before
Special Weather Statement
National Weather Service Eureka CA
1043 PM PST Mon Feb 16 2026
CAZ103-105-106-170715-
Southern Humboldt Interior CA-Northern Humboldt Coast CA-Northern
Humboldt Interior CA-
1043 PM PST Mon Feb 16 2026
...A WINTRY MIX WILL IMPACT CENTRAL HUMBOLDT COUNTY UNTIL 1115 PM
PST...
At 1043 PM PST, Doppler radar was tracking a wintry mix along a line
from near Orick to 7 miles west of Fortuna, or along a line from near
Orick to 14 miles southwest of Eureka, moving east at 40 mph.
Locations impacted include...
Eureka, Arcata, Willow Creek, Orick, Fortuna, Trinidad,
McKinleyville, Westhaven-Moonstone, Maple Creek, Carlotta,
Ferndale, Blue Lake, Fieldbrook, Arcata Arpt, Kneeland, Freshwater,
Myrtletown, Cutten, Bayview and Pine Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
&&
LAT...LON 4141 12407 4131 12370 4089 12377 4048 12386
4060 12434 4076 12423 4070 12427 4068 12422
4080 12418 4083 12408 4085 12408 4087 12415
4076 12422 4077 12423 4099 12412 4103 12411
4106 12414 4113 12417 4115 12414 4122 12411
TIME...MOT...LOC 0643Z 287DEG 36KT 4131 12399 4098 12411 4062 12428
DSLocal storm report, Feb 16, 10:54 PM PST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
1054 PM PST Mon Feb 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM Hail 5 N Trinidad 41.13N 124.15W
02/16/2026 M0.25 Inch Humboldt CA Law Enforcement
Vehicle slid out due to snow/small
(pea-sized) hail accumulation on highway.
&&
DSSpecial weather statement, Feb 16, 11:10 PM PST, 31 minutes before
Special Weather Statement
National Weather Service Eureka CA
1110 PM PST Mon Feb 16 2026
CAZ103-104-106-170745-
Northern Humboldt Coast CA-Southwestern Humboldt CA-Southern
Humboldt Interior CA-
1110 PM PST Mon Feb 16 2026
...A SHOWER WILL IMPACT SOUTHWESTERN HUMBOLDT COUNTY UNTIL 1145 PM
PST...
At 1110 PM PST, Doppler radar was tracking a shower near Rio Dell, or
15 miles west of Grizzly Creek Redwoods State Park, moving east at 30
mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Hazardous conditions to motorists.
Locations impacted include...
Honeydew, Grizzly Creek Redwoods State Park, Rio Dell, Scotia,
Petrolia, Pepperwood, Bull Creek, Shively and Capetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Exercise caution when driving over small hail.
Small hail can quickly accumulate on roadways resulting in slippery
conditions. Go easy on brakes and steering to avoid spin-outs.
&&
LAT...LON 4049 12438 4051 12439 4058 12435 4048 12386
4017 12411 4016 12421 4020 12429 4024 12433
4025 12435 4026 12436 4028 12436 4032 12435
4034 12436 4038 12437 4042 12440 4043 12440
4044 12441
TIME...MOT...LOC 0710Z 268DEG 26KT 4048 12420
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
JJWSpecial weather statement, Feb 16, 11:17 PM PST, 24 minutes before
Special Weather Statement
National Weather Service Eureka CA
1117 PM PST Mon Feb 16 2026
CAZ103-105-106-170745-
Northern Humboldt Coast CA-Northern Humboldt Interior CA-Southern
Humboldt Interior CA-
1117 PM PST Mon Feb 16 2026
...A LINE OF STRONG SHOWERS WILL IMPACT CENTRAL HUMBOLDT COUNTY UNTIL
1145 PM PST...
At 1117 PM PST, Doppler radar was tracking a shower 7 miles southwest
of Maple Creek, or 10 miles southeast of Eureka, moving east at 30
mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Hazardous conditions to motorists.
Locations impacted include...
Eureka, Arcata, Willow Creek, Orick, Grizzly Creek Redwoods State
Park, Fortuna, McKinleyville, Westhaven-Moonstone, Maple Creek,
Weitchpec, Carlotta, Ferndale, Blue Lake, Fieldbrook, Arcata Arpt,
Kneeland, Freshwater, Myrtletown, Samoa and Cutten.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Exercise caution when driving over small hail.
Small hail can quickly accumulate on roadways resulting in slippery
conditions. Go easy on brakes and steering to avoid spin-outs
&&
LAT...LON 4135 12408 4133 12363 4047 12388 4056 12436
4076 12424 4075 12423 4070 12427 4068 12422
4074 12422 4080 12418 4083 12408 4085 12408
4087 12415 4086 12415 4076 12422 4076 12423
4099 12412 4103 12411 4113 12417
TIME...MOT...LOC 0716Z 268DEG 26KT 4072 12399
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
JJWThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 8:56 PM PST | Special Weather Statement | EKA | Del Norte, Humboldt | 34 min |
| Feb 16, 9:39 PM PST | Special Weather Statement | EKA | Del Norte | 36 min |
| Feb 16, 10:43 PM PST | Special Weather Statement | EKA | Humboldt | 32 min |
| Feb 16, 11:10 PM PST | Special Weather Statement | EKA | Humboldt | 35 min |
| Feb 16, 11:17 PM PST | Special Weather Statement | EKA | Humboldt | 28 min |
| Feb 16, 11:54 PM PST | Special Weather Statement | EKA | Humboldt | 21 min |
| Feb 17, 12:19 AM PST | Special Weather Statement | EKA | Humboldt | 26 min |
| Feb 17, 12:43 AM PST | Special Weather Statement | EKA | 32 min | |
| Feb 17, 12:48 AM PST | Special Weather Statement | EKA | Humboldt | 27 min |
| Feb 17, 1:00 AM PST | Special Weather Statement | EKA | 30 min | |
| Feb 17, 1:09 AM PST | Special Weather Statement | EKA | Mendocino | 21 min |
| Feb 17, 1:21 AM PST | Special Weather Statement | EKA | Humboldt | 24 min |
| Feb 17, 1:30 AM PST | Special Weather Statement | EKA | Humboldt | 30 min |
| Feb 17, 1:35 AM PST | Special Weather Statement | EKA | Mendocino | 25 min |
| Feb 17, 2:13 AM PST | Special Marine Warning | EKA | 32 min | |
| Feb 17, 2:26 AM PST | Special Weather Statement | EKA | Humboldt | 34 min |
| Feb 17, 2:38 AM PST | Special Weather Statement | EKA | Humboldt | 22 min |
| Feb 17, 2:55 AM PST | Special Weather Statement | EKA | Humboldt | 35 min |
| Feb 17, 3:16 AM PST | Special Weather Statement | EKA | Mendocino | 29 min |
| Feb 17, 4:49 AM PST | Special Weather Statement | EKA | Del Norte | 26 min |
| Feb 17, 4:52 AM PST | Special Weather Statement | EKA | 23 min | |
| Feb 17, 5:17 AM PST | Special Weather Statement | EKA | 13 min | |
| Feb 17, 5:19 AM PST | Special Weather Statement | EKA | Del Norte | 26 min |
| Feb 17, 5:47 AM PST | Special Weather Statement | EKA | Del Norte | 28 min |
| Feb 17, 5:50 AM PST | Special Weather Statement | EKA | Mendocino | 25 min |
| Feb 17, 6:11 AM PST | Special Weather Statement | EKA | Del Norte | 34 min |
| Feb 17, 6:33 AM PST | Special Weather Statement | EKA | Humboldt | 27 min |
| Feb 17, 6:46 AM PST | Special Weather Statement | EKA | Del Norte | 29 min |
| Feb 17, 6:47 AM PST | Coastal Flood Advisory | EKA | Humboldt | 6 hr |
| Feb 17, 8:03 AM PST | Special Weather Statement | EKA | Humboldt | 57 min |
| Feb 17, 9:01 AM PST | Special Weather Statement | EKA | Humboldt | 29 min |
| Feb 17, 9:30 AM PST | Special Weather Statement | EKA | Del Norte | 45 min |
| Feb 17, 10:12 AM PST | Small Craft Advisory | EKA | 46 hr | |
| Feb 17, 10:19 AM PST | Special Weather Statement | EKA | Humboldt | 56 min |
| Feb 17, 10:22 AM PST | Special Weather Statement | EKA | Del Norte | 38 min |
| Feb 17, 11:35 AM PST | Gale Watch | EKA | 33 hr |
Nearby
Special Marine Warnings in California, 2026Every special marine warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.